# SDR ASOA96036

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120031
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: EVAC2322C2
- Condition: Inoperative
- Location: Ac Bay
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI-OUT ATL-AVL, EXPERIENCED RIGHT PACK FAILURE CAUSING SMOKE IN THE CABIN.  AIRCRAFT RETURNED TO THE GATE AND DEBOARDED WITHOUT FURTHER INCIDENT.  REMOVED AND REPLACED THE RIGHT GROUND COOLING FAN.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
